Alert archive / Missouri / Flash Flood Warnings in 2011

Flash Flood Warning 14, NWS Kansas City, MO

June 19, 2011Bates County, Cass County, Henry County, Missouri

NWS Kansas City, MO issued this flash flood warning at Jun 19, 2011, 3:03 AM CDT for Bates County, Cass County, Henry County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2011, 3:03 AM CDT (08:03 UTC)
Expired
Jun 19, 2011, 9:00 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Bates County, MO, Cass County, MO, Henry County, MO

The radar

The Pleasant Hill radar (KEAX), 23 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 8.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2011-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1308 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2011-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1308 J/kg
Mixed-layer CIN
-193 J/kg
Mixed-layer LCL
1356 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

097 
WGUS53 KEAX 190803
FFWEAX
MOC013-037-083-191400-
/O.NEW.KEAX.FF.W.0014.110619T0803Z-110619T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
303 AM CDT SUN JUN 19 2011

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
  NORTHEASTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
  NORTHWESTERN HENRY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 900 AM CDT

* AT 252 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH     
  FLOODING ACROSS THE WARNED AREA.  HIGHWAY 7 WAS CLOSED DUE TO      
  HIGH WATER BETWEEN PLEASANT HILL AND HARRISONVILLE.  HIGHWAY K AT  
  HIGHWAY 2 WAS ALSO CLOSED. IN ADDITION...HIGHWAY 2 AT LITTLE ROAD  
  HAD WATER FLOWING OVER THE ROAD.  HEAVY RAINFALL HAS ENDED ACROSS  
  THE WARNED AREA.  WHILE RADAR PRECIPITATION ESTIMATES ARE TOO      
  HIGH...MUCH OF THE WARNED AREA HAS RECEIVED TWO TO THREE INCHES OF 
  RAINFALL...WITH ISOLATED HIGHER AMOUNTS LIKELY. THIS WARNING       
  REPLACES THE PREVIOUS FLASH FLOOD WARNING THAT EXPIRED AT 3 AM. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...GARDEN
  CITY...HARRISONVILLE...PECULIAR...ARCHIE...CREIGHTON...EAST LYNNE
  AND URICH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3877 9418 3863 9412 3857 9412 3856 9400
      3843 9394 3844 9439 3875 9447

$$

SAW
1 follow-up statement
341 
WGUS73 KEAX 191401
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
901 AM CDT SUN JUN 19 2011

MOC013-037-083-191416-
/O.EXP.KEAX.FF.W.0014.000000T0000Z-110619T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BATES MO-CASS MO-HENRY MO-
901 AM CDT SUN JUN 19 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHWESTERN
HENRY...EASTERN CASS AND NORTHEASTERN BATES COUNTIES HAS BEEN ALLOWED
TO EXPIRE...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3877 9418 3863 9412 3857 9412 3856 9400
      3843 9394 3844 9439 3875 9447

$$

21

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 12:40 AM CDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jun 19, 12:40 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1240 AM CDT SUN JUN 19 2011

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

VERY ACTIVE PERIOD CONTINUES WITH THE POTENTIAL FOR MULTIPLE
ADDITIONAL QLCS EVENTS TO IMPACT THE CWA THROUGH EARLY NEXT WEEK.

FOR TONIGHT...A MIDLEVEL SHORTWAVE IS WELL EVIDENT ON WV IMAGERY
PUSHING INTO CENTRAL KANSAS. THIS IS POISED TO PUSH INTO AN
EXTREMELY UNSTABLE AIRMASS OVER EASTERN KANSAS AND MISSOURI...WHERE
MULTIPLE LOW LEVEL BOUNDARIES EXIST IN WAKE OF OVERNIGHT CONVECTION.
CONVECTION IS LIKELY TO DEVELOP AHEAD OF THIS WAVE THIS EVENING...BUT
STILL SOME UNCERTAINTY REGARDING COVERAGE AND LOCATION. MODELS
CONTINUE TO TREND SOUTHWARD WITH THE LOW LEVEL JET WHICH WILL
STRENGTHEN OVER THE OZARKS LATER TONIGHT. LEADING EDGE OF THIS
FEATURE IS FORECAST TO NUDGE INTO FAR SOUTHERN MISSOURI LATER THIS
EVENING...AND CURRENT THINKING IS THAT CONVECTION WILL DEVELOP AHEAD
OF THIS FEATURE ACROSS SOUTHERN KANSAS THIS EVENING AND SPREAD INTO
SOUTHERN MISSOURI OVERNIGHT. THIS COULD KEEP THE HIGHEST SEVERE
THREAT FOCUSED JUST SOUTH OF THE CWA. HOWEVER...AN UNSTABLE AIRMASS
ALSO EXISTS FURTHER NORTH ACROSS MUCH OF NORTHERN KANSAS AND
MISSOURI WHERE SEVERAL LOW LEVEL BOUNDARIES EXISTS...MOST NOTABLY A
QUASI-STATIONARY FRONT FROM NEAR CHANUTE INTO THE LAKE OF THE OZARKS
REGION. COULD SEE CONVECTIVE INITIATION NEAR ANY OF THESE BOUNDARIES
AS THE UPPER WAVE APPROACHES THIS EVENING...THOUGH DEEP SHEAR WILL
NOT BE AS SUPPORTIVE OF ORGANIZED OR LONG-LIVED UPDRAFTS...AND SHORT
TERM MODEL SOUNDINGS INDICATE SOMEWHAT OF A CAP IN PLACE. WILL
CONTINUE TO MONITOR POTENTIAL SEVERE THREAT ACROSS MUCH OF THE
OUTLOOK AREA THIS EVENING WITH THE PRIMARY FOCUS BEING ACROSS THE
SOUTH.

WARM FRONT WILL LIFT INTO NORTHERN MISSOURI LATE TONIGHT WITH MOST OF
THE CWA BECOMING WARM SECTORED BY EARLY SUNDAY. A WELL-CAPPED AIRMASS
WILL KEEP THE AREA DRY THROUGH EVENING...WHILE MIXING TO JUST SHY OF
850 HPA WILL SUPPORT MAX TEMPS IN THE UPPER 80S AND LOWER 90S.
MIDLEVEL IMPULSE AHEAD OF A DEEPENING WESTERN TROUGH WILL LIKELY KICK
OFF YET ANOTHER SEVERE MCS SUNDAY AFTERNOON...THIS TIME ACROSS
CENTRAL NEBRASKA. WHILE AIRMASS OVER KS AND MO WILL REMAIN VERY
UNSTABLE...STRONG EML WILL OVERSPREAD MOST OF THE REGION WITH THE
LEADING EDGE OF THE CAP EXPECTED FORECAST TO BE NEAR THE HIGHWAY 36
CORRIDOR BY SUNDAY EVENING. THUS...MCS OVER NEBRASKA IS EXPECTED TO
STAY NORTH OF THIS CORRIDOR WHICH COULD BRING IT INTO FAR NORTHERN
PORTIONS OF THE CWA LATE SUNDAY NIGHT. HOWEVER...WITH BETTER UPPER
DYNAMICS SHIFTING INTO THE UPPER MIDWEST...THE BETTER SEVERE THREAT
MAY REMAIN JUST NORTH OF THE CWA. REGARDLESS...ANY MCS TRACKING
ACROSS THE MID MISSOURI VALLEY WILL SPELL TROUBLE FOR DOWNSTREAM
LOCATIONS ALONG THE MISSOURI RIVER...ESPECIALLY WITH GAGES IN FAR
NORTHWEST MISSOURI FLIRTING WITH MAJOR FLOOD STAGE.

AFTER ANOTHER WARM AND CAPPED DAY ON MONDAY...ANOTHER ACTIVE NIGHT
MAY BE IN STORE AS A DEEP UPPER TROUGH BEGINS TO EJECT OUT INTO THE
PLAINS...SENDING A COLD FRONT INTO WESTERN MISSOURI MONDAY NIGHT. THE
ATMOSPHERE WILL REMAIN VERY UNSTABLE AHEAD OF THIS FEATURE WHILE
INCREASING MIDLEVEL WINDS AHEAD OF THE TROUGH WILL LEAD TO IMPRESSIVE
EARLY SUMMER DEEP LAYER SHEAR. IF EML IS ABLE TO BE ERODED...THIS
COULD SET THE STAGE FOR A SEVERE PRE-FRONTAL QLCS WHICH COULD TRACK
ACROSS THE ENTIRE CWA MONDAY NIGHT.

HAWBLITZEL

MEDIUM RANGE (TUESDAY THROUGH SATURDAY)...

MEDIUM RANGE OPERATIONAL AND ENSEMBLE MODELS CONTINUE TO REMAIN GOOD
AGREEMENT THROUGH NEXT WEEK...WITH ONLY SUBTLE DIFFERENCES IN
STRENGTH OF NEGATIVE HEIGHT ANOMALY THAT MOVE THROUGH THE CENTRAL
CONUS.  THE WARMEST TEMPERATURES WILL BOOKEND THE FIRST AND LAST DAY
OF THE FORECAST PERIOD.  FORECAST AREA WILL REMAIN IN WARM SECTOR ON
TUESDAY...WITH SEVERAL COOL DAYS MIDWEEK AS H5 HEIGHTS CRASH...AND
ENSEMBLES DEPICT TEMPERATURES IN THE LOW TEENS OR 1-2C STANDARD
DEVIATION BELOW NORMAL. GENERALLY ACCEPTED CONSENSUS...THOUGH
TWEAKED DOWNWARD A TAD. H5 HEIGHTS RISE BY LATE IN THE PERIOD AS
RIDGING BUILDS OVER CENTRAL PLAINS...AND H8 TEMPS RISE BACK INTO
MID-TEENS.  MAY NOT FEEL AFFECTS OF WARM ADVECTION UNTIL LAST DAY OF
FORECAST PERIOD GIVEN LOW LEVEL FLOW PATTERN REMAINING
EAST-SOUTHEAST.

AS FAR AS PRECIPITATION...MEDIUM RANGE MODELS AND ENSEMBLES AGREE ON
A COLD FRONT SWINGING THROUGH THE CWA LATE TUESDAY AS A SURFACE LOW
TRACKS INTO THE UPPER MISSISSIPPI VALLEY.  BETTER FOCUS WILL BE
ACROSS EASTERN FORECAST AREA WHERE BEST PRECIPITABLE WATER AND
INSTABILITY WILL EXIST...THUS INCREASED POPS SLIGHTLY ACROSS THIS
REGION.  UPPER LOW SLOW TO PROGRESS...WITH EASTERN CWA REMAINING
UNDER INFLUENCE OF CYCLONIC SHEAR SIDE...THUS LEFT LINGERING CHANCE
OF POPS ACROSS EAST/NORTHEAST. BREAK IN PRECIPITATION EXPECTED FOR
THURSDAY AND FRIDAY AS RIDGING BUILDS. MODELS HINT AT WARM ADVECTION
CONVECTION BY FRIDAY INTO SATURDAY...THUS COULD NOT ARGUE WITH
HEAVILY CLIMATOLOGY WEIGHTED SLIGHT CHANGE POPS FRIDAY INTO
SATURDAY.

SF

&&

.AVIATION...

BROAD ZONE OF WARM ADVECTION ATOP SURFACE FRONTAL ZONE WILL ACT UPON
A LARGE RESERVOIR OF INSTABILITY PRESENT ACROSS WESTERN MISSOURI
EARLY THIS MORNING. THUS...EXPECT A CONTINUED RAPID INCREASE IN
COVERAGE OF THUNDERSTORMS ACROSS THE TERMINALS THIS MORNING...WITH
THE KANSAS CITY TERMINALS SEEING THE MOST FREQUENT ACTIVITY.

GENERALLY EXPECT VFR CONDITIONS OUTSIDE OF THUNDERSTORMS WITH BRIEF
IFR CONDITIONS /MAINLY VISIBILITY/ IN STRONGER PRECIPITATION...ALONG
WITH FREQUENT LIGHTNING AND SOME SMALL HAIL.

UNDER THE ASSUMPTION THAT THIS ACTIVITY CLEARS THE REGION LATER THIS
MORNING...STATIONARY FRONT SHOULD SLOWLY MIX NORTHWARD UNDER STRONG
DAYTIME HEATING...ALLOWING WINDS TO BECOME STEADY AND INCREASE FROM
THE SOUTHEAST WITH OTHERWISE VFR CONDITIONS EXPECTED. SOME INCREASED
THREAT FOR THUNDERSTORMS DURING THE MID-LATE AFTERNOON...ALTHOUGH
INITIAL FOCUS MAY ULTIMATELY BE ACROSS NORTHEAST KANSAS
OVERSPREADING THE TERMINALS DURING THE EVENING HOURS.

BOOKBINDER

BOOKBINDER

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jun 18, 6:29 PM CDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
629 PM CDT SAT JUN 18 2011

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191145-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
629 PM CDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE INTO PORTIONS OF
EAST CENTRAL KANSAS AND WEST CENTRAL AND CENTRAL MISSOURI LATE THIS
EVENING AND TONIGHT. THUNDERSTORMS WILL DEVELOP WITHIN AN EXTREMELY
UNSTABLE AIRMASS ALONG A SURFACE BOUNDARY DRAPED THROUGH THIS
REGION. THE MAIN HAZARDS WITH THIS ACTIVITY WILL INITIALLY BE LARGE
HAIL AS THE THUNDERSTORMS RAPIDLY DEVELOP AND WILL EVENTUALLY
TRANSITION INTO A DAMAGING WIND EVENT. LOCALLY HEAVY RAINFALL...WHICH
MAY LEAD TO ISOLATED MINOR FLOODING...IS ALSO POSSIBLE IN THIS AREA.

ADDITIONALLY...THUNDERSTORMS THROUGH WESTERN KANSAS MAY BUILD INTO
THE REGION VERY LATE TONIGHT. SHOULD THESE STORMS HOLD TOGETHER
ACROSS KANSAS...DAMAGING WINDS WOULD BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL NEBRASKA
ON SUNDAY...AND MAY SPREAD EASTWARD INTO IOWA AND FAR NORTHERN
MISSOURI SUNDAY NIGHT AND EARLY MONDAY. THE HIGHEST THREAT FOR
SEVERE THUNDERSTORMS WILL BE NORTH OF HIGHWAY 36. DAMAGING WINDS
WILL BE THE PRIMARY THREAT WITH THIS ACTIVITY.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA
LATE MONDAY AND EARLY TUESDAY AS A COLD FRONT MOVES INTO THE REGION.
SOME OF THESE THUNDERSTORMS COULD BE SEVERE.

ALTHOUGH WIDESPREAD EXCESSIVE RAINFALL IS NOT EXPECTED WITH THE
THUNDERSTORM ACTIVITY THROUGH NEXT WEEK...LOCALIZED HEAVY RAINFALL
WILL BE POSSIBLE. THIS COULD LEAD TO FLOODING OF SMALLER STREAMS AND
RIVERS AND COULD BRING ADDITIONAL RISES TO THE MISSOURI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED ALONG AND SOUTH OF THE
MISSOURI RIVER THIS EVENING AND TONIGHT...AND MAY BE NEEDED ACROSS
FAR NORTHERN MISSOURI SUNDAY NIGHT.

CDB

In the hours before

Local storm report, Jun 19, 2:02 AM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
202 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     HAIL             1 SSE PLATTE CITY       39.35N 94.77W
06/19/2011  M3.00 INCH       PLATTE             MO   TRAINED SPOTTER

            ALL EXPOSED CAR WINDSHIELDS CRACKED AND/OR BROKEN.
            NUMEROUS DINGS ON VEHICLES FROM THE HAIL.

&&

DDEROCHE
Special weather statement, Jun 19, 2:15 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
215 AM CDT SUN JUN 19 2011

MOZ033-190730-
RANDOLPH MO-
215 AM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDOLPH COUNTY
UNTIL 230 AM CDT...

AT 213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOBERLY...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EASTERN RANDOLPH COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3944 9230 3940 9238 3946 9244 3960 9230
      3960 9229 3954 9230
TIME...MOT...LOC 0715Z 229DEG 21KT 3947 9235

DEROCHE
Special weather statement, Jun 19, 2:19 AM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
219 AM CDT SUN JUN 19 2011

MOZ024-025-190730-
LINN MO-MACON MO-
219 AM CDT SUN JUN 19 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MACON AND SOUTHEASTERN
LINN COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 230 AM CDT...

AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROOKFIELD...MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BUCKLIN AND NEW BOSTON.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3970 9300 3970 9302 3980 9312 4001 9289
      3986 9271
TIME...MOT...LOC 0720Z 227DEG 21KT 3981 9298

DEROCHE
Local storm report, Jun 19, 2:53 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
253 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     FLASH FLOOD      3 S GUNN CITY           38.62N 94.16W
06/19/2011                   CASS               MO   LAW ENFORCEMENT

            2 HWY AT LITTLE RD IS CLOSED DUE TO HIGH WATER.

&&

AJ
Local storm report, Jun 19, 2:56 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
256 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     FLASH FLOOD      3 S PLEASANT HILL       38.75N 94.27W
06/19/2011                   CASS               MO   LAW ENFORCEMENT

            HWY 7 CLOSED AT STATE ROUTE P DUE TO HIGH WATER.

&&

AJ
Local storm report, Jun 19, 2:57 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 AM CDT SUN JUN 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     FLASH FLOOD      1 S EAST LYNNE          38.65N 94.23W
06/19/2011                   CASS               MO   LAW ENFORCEMENT

            HWY 2 CLOSED AT STATE HWY K DUE TO HIGH WATER.

&&

AJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 7:55 PM CDTSpecial Weather StatementEAXCass35 min
Jun 18, 7:59 PM CDTSpecial Weather StatementEAXPettis31 min
Jun 18, 8:18 PM CDTSevere Thunderstorm WarningEAXHenry, Pettis27 min
Jun 18, 8:31 PM CDTSpecial Weather StatementEAXCass29 min
Jun 18, 8:40 PM CDTSevere Thunderstorm WarningEAXCass35 min
Jun 18, 8:44 PM CDTSevere Thunderstorm WarningEAXHenry, Pettis46 min
Jun 18, 9:05 PM CDTSevere Thunderstorm WarningEAXCass25 min
Jun 18, 9:12 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry48 min
Jun 18, 9:20 PM CDTSevere Thunderstorm WarningEAXPettis25 min
Jun 18, 9:30 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline30 min
Jun 18, 9:34 PM CDTFlash Flood WarningEAXCass5 hr
Jun 18, 9:37 PM CDTSpecial Weather StatementEAXCass38 min
Jun 18, 9:40 PM CDTSevere Thunderstorm WarningEAXCass, Jackson35 min
Jun 18, 9:58 PM CDTSevere Thunderstorm WarningEAXCass, Johnson32 min
Jun 18, 10:26 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry34 min
Jun 18, 10:40 PM CDTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette35 min
Jun 18, 11:08 PM CDTSpecial Weather StatementEAXLafayette52 min
Jun 18, 11:21 PM CDTSevere Thunderstorm WarningEAXLafayette, Ray24 min
Jun 18, 11:25 PM CDTSpecial Weather StatementEAXCass50 min
Jun 18, 11:27 PM CDTSevere Thunderstorm WarningEAXBates, Cass, Henry33 min
Jun 18, 11:42 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray48 min
Jun 19, 12:11 AM CDTRiver Flood WarningEAXBates, Cass, Henry31 hr
Jun 19, 12:13 AM CDTSpecial Weather StatementEAXMacon47 min
Jun 19, 12:30 AM CDTSpecial Weather StatementEAXCass45 min
Jun 19, 12:38 AM CDTSevere Thunderstorm WarningEAXCarroll21 min
Jun 19, 12:43 AM CDTSpecial Weather StatementEAXPlatte47 min
Jun 19, 12:58 AM CDTSevere Thunderstorm WarningEAXPlatte32 min
Jun 19, 1:05 AM CDTFlash Flood WarningEAXHolt9 hr
Jun 19, 1:23 AM CDTSpecial Weather StatementEAXJackson52 min
Jun 19, 2:15 AM CDTSpecial Weather StatementEAXRandolph15 min
Jun 19, 2:19 AM CDTSpecial Weather StatementEAXLinn11 min
Jun 19, 2:21 AM CDTAreal Flood AdvisoryEAXCass, Clay, Jackson, Platte4 hr
Jun 19, 4:01 AM CDTSpecial Weather StatementEAXAdair29 min
Jun 19, 6:19 AM CDTRiver Flood WarningEAXCass, Henry, Johnson23 hr
Jun 19, 7:10 AM CDTFlash Flood WarningEAXAtchison6 hr
Jun 19, 10:04 AM CDTFlash Flood WarningEAXHolt24 hr
Jun 19, 12:47 PM CDTFlash Flood WarningEAXAtchison24 hr

Nearby

Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.